@Article{ATA-31-283, author = {}, title = {A Cyclic Probabilistic $C$-Contraction Results Using Hadzic and Lukasiewicz $T$-Norms in Menger Spaces}, journal = {Analysis in Theory and Applications}, year = {2017}, volume = {31}, number = {3}, pages = {283--298}, abstract = {

In this paper we introduce generalized cyclic $C$-contractions through $p$ number of subsets of a probabilistic metric space and establish two fixed point results for such contractions. In our first theorem we use the Hadzic type $t$-norm. In our next theorem we use Lukasiewicz $t$-norm. Our results generalize the results of Choudhury and Bhandari [11]. A control function [3] has been utilized in our second theorem. The results are illustrated with some examples.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2015.v31.n3.6}, url = {http://global-sci.org/intro/article_detail/ata/4640.html} }